# SDR WX0A1900010031767

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 74,260 hours, 28,577 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 6129
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) UPON GEAR RETRACTION NOTICED RT RED GEAR LT WITH UNLOCKED CONFIRMED WITH SECONDARY INDICATION WITH WHEEL STATUS. PERFORMED ECAM PROCEDURE AND CYCLED GEAR UNDER 220 KTS. WITH GEAR CYCLE COMPLETE MAJOR RUMBLING FROM GEAR AND STILL SHOWING RT SIDE RED. LOWERED GEAR AND LANDED SMOOTH AND NO ABNORMALS.//PERFORMED TSM 32-31-00-810-837-A AND TSM 32-31-00-810-867-A CLEANED SEALANT FROM PROX SENSOR 8GA, PERFORMED GEAR SWING IAW AMM 32-31-00-720-002-A FOUND LGCIU 1 (5GA1) AT FAULT , REPLACED LGCIU #1 IAW AMM 32-31-71-PB-401 OPS CHECK GOOD."
